# SDR FDEA202102040287

- Difficulty date: February 4, 2021
- Submitted: February 8, 2021
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11F
- Aircraft serial: 48421
- Aircraft time: 91,049 hours, 21,155 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AGA7048503
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING SPECIAL / NONROUTINE MAINTENANCE FORM # N01252 AFT CARGO   COMPARTMENT RIGHT HAND STATION 1951 LONGERON 40 RIGHT FOUND CORRODED. AFT CARGO COMPARTMENT RIGHT HAND STATION 1946 TO STATION 2007 LONGERON 40 RIGHT  RIGHT AREA REPAIRED AS PER SRM 53-00-05-2R FIGURE 202 AND FIGURE 201 REPAIR 1. REPAIR  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
